%0 Journal Article
	%A Li Xiguang
	%D 2018
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 141, 2018
	%T Positive Solutions for Systems of Nonlinear Third-Order Differential Equations with p-Laplacian
	%U https://publications.waset.org/pdf/10009479
	%V 141
	%X In this paper, by constructing a special set and utilizing
fixed point theory, we study the existence and multiplicity of the
positive solutions for systems of nonlinear third-order differential
equations with p-laplacian, which improve and generalize the result
of related paper.
	%P 184 - 189